T Nation

PCT After 1 Year of TRT


#1

Greetings Im new here. Ive been on a constant roller coaster with E2. Turns out I cant seem to handle adex. At first the 1st two weeks of adex were perfect, with great libido. My main concern now is libido. It not as easy to get aroused at it once was. Once im going im good but the drive/urge is missing.

I have full labs due to post any day. I’ll get to my question in a sec. but first the way I ended up on trt was I did my 1st cycle of Super DMZ. I turned to something like this because I felt libido was slowing but wasnt have any ED, and bought the pct recommended to go with it however around 2 weeks post cycle I crashed and barely got erect one night. That was the first time in my life I experienced that, freaked out and went to doc he discredited the test booster and pulled my test levels which came back at 120. So I left that day with a shot of 200 cyp and a script. The 1st 5 weeks were amazing then the E2 showed up. I finally ended up on adex and got a good two weeks at .5 with shots. Then I forgot to lower to .25 w/shot and ended up crashing. I then became scared to mess with that stuff. I recently got emo on Sept 11th and took only 1/8th adex with a lower dose of cyp at 70. Within hours I felt great got erect normal and almost exactly 24hrs. later I crashed E2 again. Ive switched to 70 per shot for the last month trying to lower E2 that way.

As of 8/17/2016 my (TT 1438) (FT 304) (E2 36) (Questlab),These number were while on 100 cyp twice a week no adex. I then pulled sensitive at Labcorp on 9/12/16 at it came back 33.1 I’ll create a new thread If I choose to battle this out and find the sweet spot some other way and post all my labs on hand to include the one I am waiting on.

My questions:

Having crashed from Super DMZ should I have never went on TRT? Started DMZ in December 2015 ended up on trt in Feb. So ive been shut down since last November. Again I turned to DMZ looking to boost libido but didnt have ED issues.

My big question is I am trying out for SWAT If I pass I move onto swat week (Hell Week) Its one week of sleep deprivation and physical exhaustion. This starts October 21st. My next appt is Oct. 3rd which I scheduled after my last E2 crash and was like eff this mess im getting off. If I time my last shot just right and start HCG etc. etc. during hell week should I be ok? or might I feel imbalances and suffer the suck even worse.

36 year old, 37 in December.
6ft 5in
205 lean
no other heath concerns other than the typical E2 crap. no libido, stress and anxiety worrying about my libdio.

Thanks in advance.


#2

Please read these stickies found here: About the T Replacement Category

  • advice for new guys
  • things that damage your hormones
  • protocol for injections
  • HPTA restart
  • finding a TRT doc

We need all of your lab work, with ranges.
LH/FSH not tested? - you doc is an idiot

Some are anastrozole over-responders who need 1/4th the expected dosing.
Try 1/4mg per week in divided doses.
Make a 1mg/ml solution in vodka and dispense by the drop or volume.

Inject T twice a week and take anastrozole at that time.
Takes a week for levels in your blood to finalize, do not rush anything.
Stop current use for 6 days then resume at lower dose.


#3

Thank you sir, I will read those threads. I last crashed on 1/8th AI. Can you kindly link the instructions for making the solution. I.e. how many tabs do i disolve etc… thanks. @KSman. I’m currently using 60mg twice a week of test cyp.


#4

Were you taking .5 Adex ED or EOD? Controlling estrogen is pretty much hit or miss.

I wouldn’t bother with Super DMZ or any of those natty test boosters - sometimes they cause more aromatization of Test and it’s hard to pinpoint what’s going on.

The libido issue is clearly a combination of your hormones being out of whack as well as the stress from worrying about the SWAT hell week.

I would try to normalize things as best you can – which may mean staying on the testosterone shots till you complete the Swat training - then start a proper PCT – which will probably involve using some hCG to kick start things as you are coming off - then running Nolvadex or Clomid. There are some good posts here on how to do that.


#5

I havent been taking adex hardly at all ive gotten scared to take it because of the crashes after just one. My history with it is this. When I first got it for high E2 I was taking .5 with each shot of 100 cyp (200) a week. The first two weeks were amazing then I crashed I should have maybe dropped it to .25 once I started feeling good. From then on I was scared to start back up and at the time didnt have any guidance, its not like you can just call up doc or text them. But ive since found this site. My last two crashes went like this… without already having any adex in my system, I was feeling the effects of high E2, no libido, and emotional when I shouldnt really be. So one day I took .25 with shot and crashed a day later. Two weeks later I had recovered hit the sweet spot for less than a day and rebound back to high. I then took 1/8th a tab with shot and crashed again 23 hours later. Last night I got my labs back and took 1/16th tab I think it eased my anxiety but dont feel libido just yet, early I know. results of labs are as follows. @KSman @jimgainz

Drawn on 09/16/2016 from Quest at 923am. Shot was due that night.

TT = 1207

FT = 249.8

Estradiol = 38

DHEA = 457

TSH = 1.55 range (.40 - 4.5)

T4 Free 1.1 range (.8 - 1.8)

T3 Free 3.4 range (2.3 - 4.2)

B12 = 825 range (200-1100)

Vitamin D = 28 range (30 - 100)

Cortisol 15.6 (am) range (4.0 - 22.0) am

SHBG = 21 range (10 - 50)


#6

Vitamin D deficient. Take 5000iu per day, find tiny oil based capsules. Take 25,000 for first 5 days. Do not take ‘oils’ with high fiber foods.

Cortisol is good!

TSH and fT4 might be indicating that you need more iodine.
Please check oral body temperatures as per the thyroid basics sticky.
fT3 is well above mid-range, so if body temps are low, we suspect rT3 elevated by stress or ???
What kind of stresses in your life or major stress events?

E2=38 would make most feel like crap.
We had one over-responder who got balanced on 1/8th mg/week. So you can try starting with one drop if 1mg/ml solution in vodka. See what that does. Give it a week, you can also try Aromasin.


#7

ive been stressed out about the lack of libido. I dont have the drive or urge for sex. It takes lots of concentration and physical stimulation to get going. once erect im fine no issues from that point forward. But the constant worry of wheter or not ill get errect is stressing me out big time. The last two weeks ive been feeling a little shaky in the arms and hands. almost like if your blood sugar dropped or something but its stress, coupled with the fact I just took the swat test yesterday but the stress was mostly brought on by not getting aroused when its time to be aroused.

The stress seemed to stop late yesterday afternoon, im not sure if the 1/16th of adex did it or not. Should I keep with the 1/16th for the next week? Or go ahead and try the solution? Body temps havent really been any different than normal. I dont get cold or anything. I will read the thyroid sticky @KSman.

I forgot to mention for the past month ive been only taking 60mg of test twice a week no longer on 100mg twice a week. This was in a effort to reduce Free Test in hopes to lower E2 but doesnt seem to have worked.


#8

Just wanted to update that Thursday’S swat tryouts went well, I barely passed shooting steel portion due to the shakes I was experiencing from stress/anxiety fromy high E2.

When I got home and settled down I decided to give ameridex another try 24hr post injection of 60mg. Last time I crashed on only a 1/8th tab. I took a razor and carefully cut a 1/8th in half making it 1/16th. In maybe less than 30 mins the shakes completely quit. Then throughout the evening and into the next day i felt so much better. I made it to and past the 24hr mark and haven’t crashed. I also had an improvement in libido

So now tomorrow morning I’ll take another 1/16th as it will be 24hr post injection again. I still feel better but only worry about taking another dose. If I experience the same thing I’ll at least know I’m on to something @KSman. If all goes well I hangout at this dose for a bit then decide if 1/8th is an option to optimize libido a bit more. As of yesterday I included iodized salt into two meals and will continue to do so. Starting tonight I’ll measure body temp however I’m thinking most of my issues are sensitivity to E2 and adex. Thanks.